Skip to main content

Items where Author, Editor or other role is "Villa, Cristiano"

Group by: Creator's name | Item Type | Date | No Grouping
Jump to: G | H | L | O | V
Number of items: 8.


Grazian, Clara, Villa, Cristiano, Liseo, Brunero (2020) On a loss-based prior for the number of components in mixture models. Statistics and Probability Letters, 158 . Article Number 108656. ISSN 0167-7152. (doi:10.1016/j.spl.2019.108656) (KAR id:77890)
[thumbnail of GVL_SPL_3.pdf]


Hinoveanu, Laurentiu Catalin (2019) Bayesian Loss-based Approaches for Heterogeneous Data. Doctor of Philosophy (PhD) thesis, University of Kent,. (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided) (KAR id:79277)
[thumbnail of 71thesis.pdf]


Leisen, Fabrizio, Villa, Cristiano, Walker, Stephen G. (2019) On a Class of Objective Prior from Scoring Rules. Bayesian Analysis, . ISSN 1936-0975. (doi:10.1214/19-BA1187) (KAR id:77889)
[thumbnail of]
[thumbnail of LVW_R3c.pdf]


Oftadeh, Elaheh (2017) Complex Modelling of Multi-Outcome Data with Applications to Cancer Biology. Doctor of Philosophy (PhD) thesis, University of Kent,. (KAR id:65697)
[thumbnail of 78Complex Modelling of Multi-Outcome Data with Applications to Cancer Biology.pd.pdf]


Villa, Cristiano, Leisen, Fabrizio, Rossini, Luca (2019) Loss-based approach to two-piece location-scaledistributions with applications to dependent data. Statistical Methods & Applications, . ISSN 1618-2510. E-ISSN 1613-981X. (doi:10.1007/s10260-019-00481-x) (KAR id:74608)
[thumbnail of Leisen_et_al-2019-Statistical_Methods_&_Applications.pdf]

Villa, Cristiano, Lee, Jeong Eun (2019) A loss-based prior for variable selection in linear regression methods. Bayesian Analysis, 15 (2). pp. 533-558. ISSN 1936-0975. E-ISSN 1931-6690. (doi:10.1214/19-BA1162) (KAR id:73709)
[thumbnail of]
[thumbnail of VL_rev3.pdf]

Villa, Cristiano, Rubio, Francisco J. (2018) Objective priors for the number of degrees of freedom of a multivariate t distribution and the t-copula. Computational Statistics and Data Analysis, 124 . pp. 197-217. ISSN 0167-9473. (doi:10.1016/j.csda.2018.03.010) (KAR id:66547)
[thumbnail of VillaRubio_Generic.pdf]

Villa, Cristiano, Walker, Stephen G. (2017) On The Mathematics of The Jeffreys-Lindley Paradox. Communications in Statistics – Theory and Methods, 46 (24). pp. 12290-12298. ISSN 0361-0926. (doi:10.1080/03610926.2017.1295073) (KAR id:60238)
[thumbnail of VillaWalker_JL_Final_KAR.pdf]

This list was generated on Wed Jan 19 19:48:25 2022 GMT.